Combiflam Icy Hot Fast Pain Relief Spary 35g

105.00120.00 (-13%)

In stock

Information about Combiflam Icy Hot Fast Pain Relief Spray
Combiflam Icy Hot Fast Pain Relief Spray contains Combiflam Icy Hot Fast Pain Relief Spray contains Diclofenac Diethylamine 1.16% w/w (equivalent to Diclofenac Sodium-1% w/w), Virgin Linseed Oil, Methyl Salicylate, Menthol and Benzyl Alcohol as its ingredients.

Key benefits/uses of Combiflam Icy Hot Fast Pain Relief Spray:
– Provide instant relief from low back pain, joint pain, sprain and musculoskeletal sports injuries
– On application, gives ICY sensation to reduce pain and HOT sensation to relax stiff muscles

Direction for use/Dosage:
– Shake well before each use
– Spray the product from 5cm distance on the affected areas 3-4 times a day
– Do not spray on the open wounds

Indication:
– Joint pain, sprain, low back pain and musculoskeletal sports injuries

Storage instructions:
– Store the formulation at a temperature below 25 Degree Celsius
– Do not freeze

Safety information:
– For external use only
– Replace cap tightly after each use
– Read the label carefully before use
– Keep out of the reach and sight of children

Compare

Information about Combiflam Icy Hot Fast Pain Relief Spray
Combiflam Icy Hot Fast Pain Relief Spray contains Combiflam Icy Hot Fast Pain Relief Spray contains Diclofenac Diethylamine 1.16% w/w (equivalent to Diclofenac Sodium-1% w/w), Virgin Linseed Oil, Methyl Salicylate, Menthol and Benzyl Alcohol as its ingredients.

Key benefits/uses of Combiflam Icy Hot Fast Pain Relief Spray:
– Provide instant relief from low back pain, joint pain, sprain and musculoskeletal sports injuries
– On application, gives ICY sensation to reduce pain and HOT sensation to relax stiff muscles

Direction for use/Dosage:
– Shake well before each use
– Spray the product from 5cm distance on the affected areas 3-4 times a day
– Do not spray on the open wounds

Indication:
– Joint pain, sprain, low back pain and musculoskeletal sports injuries

Storage instructions:
– Store the formulation at a temperature below 25 Degree Celsius
– Do not freeze

Safety information:
– For external use only
– Replace cap tightly after each use
– Read the label carefully before use
– Keep out of the reach and sight of children

Be the first to review “Combiflam Icy Hot Fast Pain Relief Spary 35g”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Combiflam Icy Hot Fast Pain Relief Spary 35g

105.00120.00 (-13%)

Add to Cart